Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904683
Beresnevich, V., Bernik, V., Götze, F.: Integral polynomials with small discriminants and resultants. ADVANCES IN MATHEMATICS. 298, 393-412 (2016).
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1930158
Beresnevich, V., Bernik, V., Götze, F.: The distribution of close conjugate algebraic numbers. COMPOSITIO MATHEMATICA. 146, 1165-1179 (2010).
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="polynomial root separation"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung